Fixed point theorems for nonlinear equations in Banach spaces

G. A. Okeke, H. Akewe

Abstract


We introduce a new class of nonlinear mappings, the class of \phi-strongly quasi-accretive operators and approximate the unique common solution of a family of three of these operators in Banach spaces. Our results improves and generalizes the results of Xue and Fan [25], Yang it et al. [26] and several others in literature.


Full Text: PDF

How to Cite this Article:

G. A. Okeke, H. Akewe, Fixed point theorems for nonlinear equations in Banach spaces, Adv. Fixed Point Theory, 3 (2013), 195-212

Copyright © 2013 G. A. Okeke, H. Akewe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation